American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Monica Conti, Elsa M. Marchini and Vittorino Pata. Reaction-diffusion with memory in the minimal state framework. Trans. Amer. Math. Soc. 366 (2014) 4969-4986.
Abstract, references, and article information   
View Article: PDF

[2] Wolfgang M. Ruess. Flow invariance for nonlinear partial differential delay equations. Trans. Amer. Math. Soc. 361 (2009) 4367-4403. MR 2500891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Nils Ackermann, Thomas Bartsch, Petr Kaplicky and Pavol Quittner. A priori bounds, nodal equilibria and connecting orbits in indefinite superlinear parabolic problems. Trans. Amer. Math. Soc. 360 (2008) 3493-3539. MR 2386234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jigen Peng and Zongben Xu. A novel dual approach to nonlinear semigroups of Lipschitz operators. Trans. Amer. Math. Soc. 357 (2005) 409-424. MR 2098102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Christer O. Kiselman. A semigroup of operators in convexity theory. Trans. Amer. Math. Soc. 354 (2002) 2035-2053. MR 1881029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] F. Andreu, J. M. Mazón, S. Segura de León and J. Toledo. Existence and uniqueness for a degenerate parabolic equation with $L^1$-data. Trans. Amer. Math. Soc. 351 (1999) 285-306. MR 1433108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. B. Hsu, H. L. Smith and Paul Waltman. Competitive exclusion and coexistence for competitive systems on ordered Banach spaces. Trans. Amer. Math. Soc. 348 (1996) 4083-4094. MR 1373638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Nguyen Van Minh. Semigroups and stability of nonautonomous differential equations in Banach spaces . Trans. Amer. Math. Soc. 345 (1994) 223-241. MR 1242785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] W. M. Ruess and W. H. Summers. Operator semigroups for functional-differential equations with delay . Trans. Amer. Math. Soc. 341 (1994) 695-719. MR 1214785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Samuel M. Rankin. Semilinear evolution equations in Banach spaces with application to parabolic partial differential equations . Trans. Amer. Math. Soc. 336 (1993) 523-535. MR 1052911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Shinnosuke Oharu and Tadayasu Takahashi. Characterization of nonlinear semigroups associated with semilinear evolution equations . Trans. Amer. Math. Soc. 311 (1989) 593-619. MR 978369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Annette Grabosch. Translation semigroups and their linearizations on spaces of integrable functions . Trans. Amer. Math. Soc. 311 (1989) 357-390. MR 974781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Yoshikazu Giga, Tetsuro Miyakawa and Shinnosuke Oharu. A kinetic approach to general first order quasilinear equations . Trans. Amer. Math. Soc. 287 (1985) 723-743. MR 768737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1